It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board


Bipolar Disorder Board Index


I just learned a few weeks ago that I have Bipolar II. I'm still trying to process the diagnosis and learn what I can. I've been reading through the posts and the Board has been helpful.

I haven't seen this addressed so thought I would ask. I've started on Depakote ER and I'm at 1000mg a day. Did anyone notice that it changed the way food tasted or cause a bad taste in general? Food is not as enjoyable as it used to be except for a few specific things. I have been craving guacamole and hummus which are things I like, I just normally don't want them every day for every meal.

At the time of my diagnosis I was in a severe state of anxiety. I had been taking Wellbutrin XL and Buspar which were not helping. My pdoc took me off those drugs and started the depakote. I also wondered if Wellbutrin withdrawal could cause these food changes.





All times are GMT -7. The time now is 03:15 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!